# SDR AUS20021129

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Condition: Seized
- Location: Rudder Control S
- Component: Rudder Control S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER BEARINGS UNSERVICEABLE. TOP BEARING SEIZED WITH A GROOVE WORN IN THE ATTACHMENT PIVOT BOLT. CENTRE BEARING WORN. LOWER BEARING PARTIALLY SEIZED.
